EconPapers    
Economics at your fingertips  
 

A Mathematical Study for the Transmission of Coronavirus Disease

Huda Abdul Satar and Raid Kamel Naji ()
Additional contact information
Huda Abdul Satar: Department of Mathematics, College of Science, University of Baghdad, Baghdad 10071, Iraq
Raid Kamel Naji: Department of Mathematics, College of Science, University of Baghdad, Baghdad 10071, Iraq

Mathematics, 2023, vol. 11, issue 10, 1-20

Abstract: Globally, the COVID-19 pandemic’s development has presented significant societal and economic challenges. The carriers of COVID-19 transmission have also been identified as asymptomatic infected people. Yet, most epidemic models do not consider their impact when accounting for the disease’s indirect transmission. This study suggested and investigated a mathematical model replicating the spread of coronavirus disease among asymptomatic infected people. A study was conducted on every aspect of the system’s solution. The equilibrium points and the basic reproduction number were computed. The endemic equilibrium point and the disease-free equilibrium point had both undergone local stability analyses. A geometric technique was used to look into the global dynamics of the endemic point, whereas the Castillo-Chavez theorem was used to look into the global stability of the disease-free point. The system’s transcritical bifurcation at the disease-free point was discovered to exist. The system parameters were changed using the basic reproduction number’s sensitivity technique. Ultimately, a numerical simulation was used to apply the model to the population of Iraq in order to validate the findings and define the factors that regulate illness breakout.

Keywords: COVID-19; basic reproduction number; sensitivity analysis; stability; bifurcation (search for similar items in EconPapers)
JEL-codes: C (search for similar items in EconPapers)
Date: 2023
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
https://www.mdpi.com/2227-7390/11/10/2330/pdf (application/pdf)
https://www.mdpi.com/2227-7390/11/10/2330/ (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:gam:jmathe:v:11:y:2023:i:10:p:2330-:d:1148582

Access Statistics for this article

Mathematics is currently edited by Ms. Emma He

More articles in Mathematics from MDPI
Bibliographic data for series maintained by MDPI Indexing Manager ().

 
Page updated 2025-03-19
Handle: RePEc:gam:jmathe:v:11:y:2023:i:10:p:2330-:d:1148582